# SDR SWI2025F00306

- Difficulty date: January 15, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSE SIDE) HAS CHAFING DAMAGE TO THE LUG LANDS BETWEEN LUGS 5-8, 10-13, 25-27     (C-CHECK RO 3/5/2025)    REPAIRED PAX DOOR HINGE (FUSE SIDE) DAMAGE TO THE LUG LANDS BETWEEN LUGS 5-8, 10-13, 25-27 AND AFT OF 27 (REPAIR TYPE IV) OF REO 670-53-21-582 REV.G DATED 2024-02-18. COMPLIED WITH SKY CARD 51-900-1002-SKY.
